# SDR ASOA2015110414826

- Difficulty date: November 4, 2015
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP INBD HINGE LUG PLATE CHAFED, GOUGED ON INBD SIDE OF LUG.  REMOVED DAMAGE AT RT INBD FLAP HINGE LUG PLATE INBD SIDE OF LUG IAW SRM 51-12-00-00, TR51-31 BLEND LENGTH 0.900" X .0700" X 0.018" D IAW SRM 57-00-00-01 LUG PLATE NOT SPECIFIED ON ALLOWABLE DAMAGE LIMITS.  COMPLIED WITH ECTC REO 601R-57-52-1536.  BLEND OUT INBD FLAP HINGE ARM ATTCHMENT LUG PLATES AT RT INBD/OTBD LUG, WS80.5 IS COMPLETED IAW REO 601R-57-52-1536 REV A.  RESTORED FINISH TO RT INBD. FLAP INBD HINGE LUG PLATE IAW REO 601R-57-52-1536.
